×

Asymptotics of a second-order differential equation with a small parameter in the case when the reduced equation has two solutions. (Russian, English) Zbl 1201.34088

Comput. Math. Math. Phys. 48, No. 1, 30-42 (2008); translation from Zh. Vychisl. Mat. Mat. Fiz. 48, No. 1, 33-45 (2008).
Summary: The boundary value problem for a second-order nonlinear ordinary differential equation with a small parameter multiplying the highest derivative is examined. It is assumed that the reduced equation has two solutions with intersecting graphs. Near the intersection point, the asymptotic behavior of the solution to the original problem is fairly complex. A uniform asymptotic approximation to the solution that is accurate up to any prescribed power of the small parameter is constructed and justified.

MSC:

34E05 Asymptotic expansions of solutions to ordinary differential equations
34B16 Singular nonlinear boundary value problems for ordinary differential equations
34E10 Perturbations, asymptotics of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI